Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Flank pain, negative blood work, red and itchy rash in armpits. Related?

I have had severe right flank pain for 8 months. No infection as all bloodwork has come back negative. I also have a red, itchy rash in both of my armpits. I m not sure if the two are related or if the flank pain is one thing and I am just allergic to a new deodorant I tried. I have switched deodorants back to something I am used to, but the rash is still there. Could the two be related. I have had an MRI , CT scan , and ultrasound and all appear normal, but this severe pain persists.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  130
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi red and itchy rash in the armpits is mainly due to excessive sweating caused by nonmovement of the hand due to flank pain.apply candid dusting powder in the morning and application of keto b cream at night.avoid deodarants which also causes fungal infection.
Answered: Sat, 28 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor